Zhang Zhifen Prize in Mathematics is awarded to mathematicians for their great contributions in the fields of the Ordinary Differential Equations, Bifurcation Theory and Dynamical Systems. It is established by the Beijing Mathematical Society and sponsored by Ms. Zhang Chengshuang.
The Prize focuses on the extraordinary depth and profound influence of research in mathematics. Such work may have resolved fundamental problems, created powerful new techniques, introduced unifying principles or opened up major new fields of research. The winners are selected worldwide. The Prize is awarded to one outstanding mathematician every two years. The amount of the prize is RMB 300,000 yuans (currently approximately USD $43,000).
Professor Zhang Zhifen (1927--) is a distinguished professor at Peking University, China. She has been working in ODE and Dynamical Systems for her whole life. As of 2019 she is 92 years old, and she still cares about the two fields very much. Ms. Zhang Chengshuang is her daughter.
In 2017 the prize was awarded for the first time to Kening Lu, an expert in ODE from Brigham Young University. This will be the second time and the prize will be awarded to an expert in dynamical systems.
A selection committee for the 2019 Zhang Zhifen Prize has been established by the Beijing Mathematical Society. The committee members are invited worldwide. The organizers of the conference of Dynamics Beyond Uniform Hyperbolicity are ineligible for the prize, though speakers and minicourse lecturers are not. The prize will be awarded to an early or mid-career mathematician. The age limit is basically 15 years past PhD, but can be extended as far as 20 years for special circumstances, such as difficult or delayed work conditions, or for an exceptional piece of work.
The 2019 Zhang Zhifen Prize in Mathematics will be awarded at the opening ceremony of the Conference Dynamics Beyond Uniform Hyperbolicity to be held at Luminy (France) from May 13th to 24th 2019.
 Chow, Li & Li. "A Short Biography of Zhifen Zhang". J. Dynam. Differential Equations 20 (2008), no. 4, 735-736.